# SDR USAA2009031090556

- Difficulty date: February 19, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 40,825 hours, 15,599 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - SEVERAL AREAS OF TRAPPED WATER IN LEFT ELEVATOR TOP SKIN HONEYCOMB CORE CELLS.  REPLACED HONEYCOMB CORE DAMAGE ON LEFT ELEVATOR IAW A320 SRM 51-77-13.
